Ukrainian Mathematical Journal

, Volume 48, Issue 3, pp 412–427 | Cite as

Tauberian and Abelian Theorems for random fields with strong dependence

  • A. Ya. Olenko
Article

Abstract

We prove Tauberian and Abelian theorems for Hankel-type integral transformations.

Keywords

Correlation Function Random Field Strong Dependence Spectral Function Tauberian Theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. I. Yadrenko,Spectral Theory of Random Fields [in Russian], Vyshcha Shkola, Kiev 1980.Google Scholar
  2. 2.
    N. N. Leonenko and A. V. Ivanov,Statistical Analysis of Random Fields [in Russian], Vyshcha Shkola, Kiev 1986.MATHGoogle Scholar
  3. 3.
    E. Seneta, “Regularly varying functions,”Springer Lect. Notes Math. (1976).Google Scholar
  4. 4.
    W. Feller,An Introduction to Probability Theory and Its Applications, Vol. 2, Wiley, New York, etc. (1971).MATHGoogle Scholar
  5. 5.
    N. H. Bingham, “A Tauberian theorem for integral transforms of Hankel type,”J. London Math. Soc.,5, No. 3, 493–503 (1972).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    N. H. Bingham, C. M. Goldie, and J. L. Teugels,Regular Variation, Cambridge University Press, Cambridge 1989.MATHGoogle Scholar
  7. 7.
    V. S. Vladimirov, Yu. N. Drozhzhinov, and B. I. Zav’yalov,Many-Dimensional Tauberian Theorems for Generalized Functions [in Russian], Nauka, Moscow, 1986.Google Scholar
  8. 8.
    R. N. Miroshin,Intersection of Curves by Gaussian Processes [in Russian], Leningrad University, Leningrad 1981.MATHGoogle Scholar
  9. 9.
    G. Laue, “Tauberian and Abelian theorems for characteristic functions,”Teor. Ver. Mat. Statist., Issue 37, 78–92 (1987).Google Scholar
  10. 10.
    N. N. Leonenko and A. Ya. Olenko, “Tauberian and Abelian theorems for Hankel-type transformations and limit theorems for func-tionals of random fields,”Dokl. Akad. Nauk Ukr. SSR, No. 9, 61–64 (1991).Google Scholar
  11. 11.
    N. N. Leonenko and A. Ya. Olenko, “Tauberian and Abelian theorems for the correlation function of a uniform isotropic random field,”Ukr. Mat. Zh.,43, No. 12, 1652–1664 (1991).CrossRefMathSciNetGoogle Scholar
  12. 12.
    N. N. Leonenko and A. Ya. Olenko, “A Tauberian theorem for correlation functions and limit theorems for spherical averages of random fields,”Random Oper. Stock Equats.,1, No. 1, 58–68 (1992).MathSciNetGoogle Scholar
  13. 13.
    G. N. Watson,A Treatise on the Theory of Bessel Functions, London (1945).Google Scholar
  14. 14.
    H. Bateman and A. Erdelyi (editors),Tables of Integral Transforms, Vol. 2, McGraw-Hill, New York, etc. (1954).Google Scholar
  15. 15.
    H. Bateman and A. Erdelyi (editors),Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, etc. (1954).Google Scholar
  16. 16.
    E. C. Titchmarsh,Introduction to the Theory of Fourier Integrals, Oxford University Press, Oxford 1937.MATHGoogle Scholar
  17. 17.
    G. Doetsch,Anleitung Turn Praktischen Gebrauch der Laplace-Transformation, Oldenbourg, Munchen 1961.Google Scholar
  18. 18.
    R. L. Dobrushin and P. Major, “Non-central limit theorems for nonlinear functions of Gaussian fields,”Z Wahrscheinlichkeitstheor. Verw. Geb., No. 50, 27–52 (1979).Google Scholar
  19. 19.
    A. Ya. Olenko, “Tauberian, Abelian, and limit theorems for strongly dependent random fields,” in:Abstracts of the Sixth Interna-tional Vilnius Conference on Probability Theory and Mathematical Statistics, Vol. 2, Vilnius (1993), pp. 68–69.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. Ya. Olenko

There are no affiliations available

Personalised recommendations